Anisimov's Theorem for inverse semigroups

Mark Kambites. Anisimov's Theorem for inverse semigroups. IJAC, 25(1-2):41-50, 2015. [doi]

@article{Kambites15,
  title = {Anisimov's Theorem for inverse semigroups},
  author = {Mark Kambites},
  year = {2015},
  doi = {10.1142/S0218196715400032},
  url = {http://dx.doi.org/10.1142/S0218196715400032},
  researchr = {https://researchr.org/publication/Kambites15},
  cites = {0},
  citedby = {0},
  journal = {IJAC},
  volume = {25},
  number = {1-2},
  pages = {41-50},
}